Volume 161 Issue 3 – May 2005

Serre’s conjecture over $\mathbb F_9$

Pages 1111-1142 by Jordan S. Ellenberg

Rough solutions of the Einstein-vacuum equations

Pages 1143-1193 by Sergiu Klainerman, Igor Rodnianski

The causal structure of microlocalized rough Einstein metrics

Pages 1195-1243 by Sergiu Klainerman, Igor Rodnianski

Gröbner geometry of Schubert polynomials

Pages 1245-1318 by Allen Knutson, Ezra Miller

Harmonic analysis on the infinite-dimensional unitary group and determinantal point processes

Pages 1319-1422 by Alexei Borodin, Grigori Olshanski

The Lyapunov exponents of generic volume-preserving and symplectic maps

Pages 1423-1485 by Jairo Bochi, Marcelo Viana

A local regularity theorem for mean curvature flow

Pages 1487-1519 by Brian White

McKay correspondence for elliptic genera

Pages 1521-1569 by Lev Borisov, Anatoly Libgober

Equidistribution de sous-variétes spéciales

Pages 1571-1588 by Laurent Clozel, Emmanuel Ullmo

Ergodic properties of rational mappings with large topological degree

Pages 1589-1607 by Vincent Guedj

Roth’s theorem in the primes

Pages 1609-1636 by Ben Green

Une borne supérieure pour l’entropie topologique d’une application rationnelle

Pages 1637-1644 by Tien Cuong Dinh, Nessim Sibony

Higher symmetries of the Laplacian

Pages 1645-1665 by Michael Eastwood